Boggio’s formula for fractional polyharmonic Dirichlet problems

Serena Dipierro, Hans Christoph Grunau

    Research output: Contribution to journalArticle

    9 Citations (Scopus)

    Abstract

    Boggio’s formula in balls is known for integer-polyharmonic Dirichlet problems and for fractional Dirichlet problems with fractional parameter less than 1. We give here a consistent formulation for fractional polyharmonic Dirichlet problems such that Boggio’s formula in balls yields solutions also for the general fractional case.

    Original languageEnglish
    Pages (from-to)1327-1344
    Number of pages18
    JournalAnnali di Matematica Pura ed Applicata
    Volume196
    Issue number4
    DOIs
    Publication statusPublished - Aug 2017

      Fingerprint

    Cite this